# SDR IPXA2023030791649

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,430 hours, 15,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* ADDITIONAL ACTIONS REQUIRED FOR L1 DOOR DEFERRAL. LINK TO M804260. PULLED AND COLLARED L1 DOOR POWER AND CONTROL CB'S (B1-1028 & B1-1835) PER GMM 3-5-1-1.  RESET C/BS LINKED TO M804260 REF LP 570998 ITEM 1 OPCKS GOOD IAW AMM 52-11-02-201.
